# SDR AALA20130410001

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 86,657 hours, 13,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AROUND FASTENER HEADS AT STATION 1197.  CUTOUT DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-00-01-2R-1.
